A polynomial algorithm for the Hamiltonian cycle problem in semicomplete multipartite digraphs

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

We describe a polynomial algorithm for the Hamiltonian cycle problem for semicomplete multipartite digraphs. The existence of such an algorithm was conjectured in G. Gutin, Paths and cycles in digraphs. Ph. D. thesis, Tel Aviv Univ., 1993. (see also G. Gutin, J Graph Theory 19 (1995) 481–505). © 1998 John Wiley & Sons, Inc. J. Graph Theory 29: 111–132, 1998
Original languageEnglish
JournalJournal of Graph Theory
Volume29
Issue number2
Pages (from-to)111-132
ISSN0364-9024
DOIs
Publication statusPublished - 1998

Fingerprint

Dive into the research topics of 'A polynomial algorithm for the Hamiltonian cycle problem in semicomplete multipartite digraphs'. Together they form a unique fingerprint.

Cite this